A Extension of Fixed Point Theorem in Banach Space

AUTHOR AND
AFFILIATION

SATYENDRA SINGH
Department of Mathematics, Paliwal (P.G.) College, Shikohabad (U.P)
VINOD KUMAR
Department of Mathematics, Chintamani College of Science Pombhurna Dist. Chandrapur (M.H) India,
AJAY KUMAR SHARMA
Dept. of Mathematics, Mahatma Gandhi College of Science Gadchandur Chandrapur (M.H)

KEYWORDS:

Common fixed point, Fixed point and non contracting point Metric Space, Banach Space, Subject Classification Code: 46.2X 40-58

Issue Date:

July 2018

Pages:

336-341

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.30 – No.7

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/300703

ABSTRACT:

The object of the present paper is to extend the fixed point theorem of previous authors.

Copy the following to cite this Article:

S. Singh; V. Kumar; A. K. Sharma, “A Extension of Fixed Point Theorem in Banach Space”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 7, Page Number 336-341, 2018


Copy the following to cite this URL:

S. Singh; V. Kumar; A. K. Sharma, “A Extension of Fixed Point Theorem in Banach Space”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 7, Page Number 336-341, 2018

Available from: http://www.ultrascientist.org/paper/1486/a-extension-of-fixed-point-theorem-in-banach-space


The object of the present paper is to extend the fixed point theorem of previous authors.